See Alike in...

Alike App

Browser

Dom_or_die_trying

411d

I struggle with my BPD all the time but lately it’s been so draining. I have become agoraphobic due to rea trauma that has occurred, huge amounts of social anxiety that has come with it, and terrible unfounded paranoia. I can’t seem to get myself out of the house to do things that would make me feel better like going for a walk or eating at a restaurant. I feel paralyzed by terror all the time and I’m exhausted. I want to make progress but when I leave my home (and sometimes even in my home) I experience such intense anxiety. Like I feel certain something truly awful will happen to me and/or to my wonderful husband. I don’t really want to go on an anxiety med because I’ve tried many of them before and they tend to make me sleepy and do nothing else. Maybe an antipsychotic? I also don’t want to take anything that will shift me into mania. I’m so tired and need some relief so I can get to going outside and doing things that will make me feel less depressed. Any medications I should know of that may help with anxiety and paranoia? Anything I should mention to my doctor? I’m currently taking no medications (except like multivitamin, vitamin d and allergy meds occasionally). Love to anyone experiencing this or anything BPD related. I love y’all and I’m proud of us for trying to improve 💕

Top reply
    • MissFirefly

      409d

      I have BPD, MDD and GAD and the very first medication they ever put me on was like an elephant tranquilizer. I was only able to be awake like 1-2 hours a day. I only made it 2 weeks on that one but over the years (and many meds) I’ve got a pretty good combo. Wellbutrin, Buspirone, and Celexa. I just switched from Celexa to Cymbalta due to possibly help with nerve pain from a ruptured disc but it seems to be working well still.

    • MissFirefly

      409d

      I honestly had no clue either! I was at a med check up a few months ago and mentioned my pain. My doc was just like “oh, we can switch you to this and it may help”. Not sure if it works for everyone but it’s definitely something worth asking your doctor about Thank you!! I really hope you find something that works for you as well!

    • MissFirefly

      409d

      I have BPD, MDD and GAD and the very first medication they ever put me on was like an elephant tranquilizer. I was only able to be awake like 1-2 hours a day. I only made it 2 weeks on that one but over the years (and many meds) I’ve got a pretty good combo. Wellbutrin, Buspirone, and Celexa. I just switched from Celexa to Cymbalta due to possibly help with nerve pain from a ruptured disc but it seems to be working well still.

      • Dom_or_die_trying

        409d

        @MissFirefly thanks for your response! I didn’t know Cymbalta could help with nerve pain but that’s a huge added bonus because I have a degenerative disc disease that is really painful most days. I’ll check that out. I’m glad you’ve found a combo that works for you!

    • JaneBaby

      411d

      You've made a really important step by asking for help. That's great. Small steps will make things more easier over time. I would definitely speak to a doctor about other options medication wise. If you're struggling to stay awake it could also be what you are eating. Either way, you've already been doing a lot of work. Be proud of what you've dealt with so far. 🤗

    • Fukdisthikin

      411d

      Talk to your doctor about lower doses of medications...as it sounds like they are just knocking you out instead of making you functionally. I am diagnosed with BPD and struggle with the same issues... I highly recommend some type of medication (at least an anti anxiety) to start with... you may be able to come off it in the future ... but for now, it will help you start your journey to recovery! I hope this helps a little. Feel free to message me... BPD is in my veins!

      • Dom_or_die_trying

        411d

        @Fukdisthikin thanks for your response! I’ll definitely give that a shot. Hopefully it will take the edge off enough that I can make some progress.

        • Fukdisthikin

          411d

          @Dom_or_die_trying I hope it helps! I know medications are very difficult to regulate... be patient (as best as you can :)) 1 other thing I suggest...be very open and honest with your treaters... the more they are, the better they can attempt to help. If you don't feel safe talking to them, find a new treater ( a lot easier said then done, I know.) Just Breathe :) Take it day by day, minute by minute. Celebrate the small victories! And I mean the SMALL victories! If you leave the house.... Celebrate! :)

    • Dom_or_die_trying

      411d

      Oh! I should mention that I am seeing a therapist once a week and seeking a DBT group to join as well.

      • Fukdisthikin

        411d

        @Dom_or_die_trying Thats awesome! DBT saved my life!

        • Dom_or_die_trying

          411d

          @Fukdisthikin it’s soo so helpful. The only kind of therapy that has made a huge noticeable difference for me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

I'm not a medical professional, but some people in similar situations have found relief through therapy and discussing their concerns with their doctor. It's important to mention your symptoms, past experiences with medications, and concerns about potential side effects to your doctor so they can help you find the best treatment plan for your needs. Remember, it's always best to consult with a healthcare professional for personalized advice.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion